Zeet Syrup 100 ml
Manufacturer
Alembic Pharmaceuticals Ltd
Composition
AMMONIUM CHLORIDE-100MG + DIPHENHYDRAMINE-10MG + SODIUM CITRATE-60MG
In Stock

About Zeet Syrup 100 ml
Zeet Syrup 100 ml belongs to a class of medication called ‘antihistamine’ (anti-allergic) primarily used to treat allergic symptoms (like sneezing, watery eyes, runny nose, itchy nose/throat), common cold symptoms, and cough. An allergy is an immune system response to foreign elements typically not harmful to your body. These foreign elements are known as ‘allergens.’ It is also used to induce sleep, treat Parkinson’s disease, and relieve cough caused by minor throat or airway irritation.
Zeet Syrup 100 ml is a combination drug containing three medicines: Diphenhydramine, Ammonium Chloride, Sodium Citrate. Diphenhydramine blocks a natural substance (histamine) during an allergic reaction. Besides this, the drying effects of Zeet Syrup 100 ml on allergic symptoms (like watery eyes and runny nose) are caused by blocking another natural substance (acetylcholine). Ammonium chloride decreases mucus’ stickiness, and Sodium citrate as a mucolytic loosens the mucus and makes it easier to cough out. Together it helps relieve allergy symptoms like sneezing, running nose, watery eyes, itching, swelling, congestion, or stiffness.
Zeet Syrup 100 ml is taken with or without food in a dose and duration as advised by the doctor. The doctor will adjust the dose you are given according to your condition and response to the medicine. In some cases, you may experience tiredness, sleepiness, abdominal pain, headache, dizziness, dry mouth, sore throat, nausea, cold-like nose symptoms (in children), or diarrhea (in children). Most of these side effects of Zeet Syrup 100 ml do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to your doctor.
Consume only if the doctor prescribes it. Never encourage self-medication or suggest your medicine to someone else. You should not take Zeet Syrup 100 ml if you are allergic to diphenhydramine, have severe liver or kidney problems, or have epilepsy, glaucoma. Increase the intake of fluids so that mucus is loosened. Also, if you have diabetes, please monitor your blood sugar level regularly. Before using Zeet Syrup 100 ml, ask a doctor if you are taking alcohol, sedatives, or tranquilizers as using Zeet Syrup 100 ml with recreational drugs might induce drowsiness. It is advisable not to drive any motor vehicle or operate heavy machinery as increased drowsiness and dizziness can occur after taking Zeet Syrup 100 ml. If you are a pregnant or a nursing mother, ask a doctor before its use.
Uses of Zeet Syrup 100 ml
Common cold, Allergies, Cough
Medicinal Benefits
Zeet Syrup 100 ml is primarily used to treat allergic symptoms like sneezing, running nose, watery eyes, itchy nose/throat, common cold, and cough. Diphenhydramine present in Zeet Syrup 100 ml blocks a natural substance (histamine) during an allergic reaction. Besides this, the drying effects of Zeet Syrup 100 ml on allergic symptoms (like watery eyes and runny nose) are caused by blocking another natural substance (acetylcholine). Ammonium chloride decreases the stickiness of mucus and sodium citrate being mucolytic loosens the mucus and makes it easier to cough out. Together it helps relieve allergy symptoms like sneezing, running nose, watery eyes, itching, swelling, congestion, or stiffness.
Directions for Use
Storage
Side Effects of Zeet Syrup 100 ml
- Sleepiness
- Impaired coordination
- Stomach pain
- Dizziness
- Thickened mucus secretions
In-Depth Precautions and Warning
Drug Warnings
Do not take Zeet Syrup 100 ml if you are allergic or hypersensitive to diphenhydramine or any ingredients of Zeet Syrup 100 ml. Zeet Syrup 100 ml is known to interact if you have narrow-angle glaucoma (increased eye pressure), peptic ulcer, prostatic hypertrophy, bladder neck obstruction, kidney or liver impairment, emphysema, asthma. If you are taking any other antihistamines, please inform your doctor before starting Zeet Syrup 100 ml. Increase the intake of fluids so that mucus is loosened. Also, if you have diabetes, please monitor your blood sugar level regularly. Before using Zeet Syrup 100 ml, ask a doctor if you are taking alcohol, sedatives, or tranquilizers as using Zeet Syrup 100 ml with recreational drugs might induce drowsiness. It is advisable not to drive any motor vehicle or operate heavy machinery as increased drowsiness and dizziness can occur after taking Zeet Syrup 100 ml. If you are a pregnant or a nursing mother, ask a doctor before its use.
Drug Interactions
Drug-Drug Interaction: Zeet Syrup 100 ml may interact with monoamine oxidase inhibitors (isocarboxazid, phenelzine, selegiline), anticholinergic (atropine), benzodiazepine (clonazepam), muscle relaxant (cyclobenzaprine), a cough suppressant (dextromethorphan).
Drug-Food Interaction: Zeet Syrup 100 ml is known to interact with alcohol.
Drug-Disease Interaction: Zeet Syrup 100 ml is known to interact if you have narrow-angle glaucoma (increased eye pressure), chronic bronchitis, peptic ulcer, prostatic hypertrophy, bladder neck obstruction, kidney or liver impairment, emphysema, asthma, heart disease.
Safety Advice
-
Alcohol
Consult Your Doctor
Zeet Syrup 100 ml is taken along with Zeet Syrup 100 ml may cause excessive drowsiness and sleepiness.
-
Pregnancy
Zeet Syrup 100 ml is pregnancy category A drug, so it is safe to be used in pregnant women.
-
Breast Feeding
Consult Your Doctor
Zeet Syrup 100 ml is known to be excreted in breast milk, so its use while breastfeeding should not be done.
-
Driving
Zeet Syrup 100 ml is known to cause drowsiness and dizziness, so driving a car or operating any machinery which requires concentration should not be done.
-
Liver
Zeet Syrup 100 ml to be taken with caution, especially if you have a history of liver diseases/conditions. The dose may have to be adjusted by your doctor.
-
Kidney
Zeet Syrup 100 ml to be taken with caution, especially if you have a history of kidney diseases/conditions. The dose may have to be adjusted by your doctor.